MathSciNet Relay Station
MathSciNet bibliographic data
MR2983135 37J35 (34C37 70H05 70K44)
Izydorek, Marek; Janczewska, Joanna The shadowing chain lemma for singular Hamiltonian systems involving strong forces. Cent. Eur. J. Math. 10 (2012), no. 6, 1928–1939.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement